# SDR FDEA201305070929

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552027
- Condition: Damaged
- Location: Bs 780-800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN  DECK STRINGER 17L CREASE BEAM BS 780 - 800 HAS A MISDRILLED HOLE.  R & R CREASE  BEAM INBD ANGLE IAW SRM 51-40-02  FROM BS 755 TO 900.  CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, FIG 101, SH 2.  INSTALLED INBD ANGLE IAW SRM 51-40-02 AND DWG 143N5520.  MAJOR REPAIR.
